staple
Avec cedram.org

Rechercher dans le site

Table des matières de ce fascicule | Article précédent | Article suivant
Martin Helm
A generalization of a theorem of Erdös on asymptotic basis of order $2$
Journal de théorie des nombres de Bordeaux, 6 no. 1 (1994), p. 9-19, doi: 10.5802/jtnb.103
Article PDF | Analyses MR 1305285 | Zbl 0812.11011

Résumé - Abstract

Let $\mathcal{T}$ be a system of disjoint subsets of $\mathbb{N}^*$. In this paper we examine the existence of an increasing sequence of natural numbers, $A$, that is an asymptotic basis of all infinite elements $T_j$ of $\mathcal{T}$ simultaneously, satisfying certain conditions on the rate of growth of the number of representations $\it {r} _n ( A); \it {r} _n(A) :=\left|\left\rbrace (a_i,a_j): a_i < a_j; a_i, a_j \in A; n = a_i + a_j \right\lbrace \right|$, for all sufficiently large $n \in T_j$ and $j \in \mathbb{N}^*$ A theorem of P. Erdös is generalized.

Bibliographie

[1] P. Erdös, Problems and results in additive number theory, Colloque sur la Théorie des Nombres (CBRM), Bruxelles (1956), 127-137.  MR 79027 |  Zbl 0073.03102
[2] P. Erdös and A. Rényi, Additive properties of random sequences of positive integers, Acta Arith. 6 (1960), 83-110. Article |  MR 120213 |  Zbl 0091.04401
[3] H. Halberstam and K.F. Roth, Sequences, Springer-Verlag, New-York Heidelberg Berlin (1983).  MR 687978 |  Zbl 0498.10001
[4] I.Z. Rusza, On a probabilistic method in additive number theory, Groupe de travail en théorie analytique et élémentaire des nombres, (1987-1988), Publications Mathématiques d'Orsay 89-01, Univ. Paris, Orsay (1989), 71-92.  MR 993303 |  Zbl 0672.10037
[5] S. Sidon, Ein Satz über trigonometrische Polynorne und seine Anwendung in der Theorie des Fourier-Reihen, Math. Ann. 106 (1932), 539-539.  Zbl 0004.21203 |  JFM 58.0268.06